Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Nardil hypotension - any way to address it? atypical

Posted by pedr on October 1, 2009, at 16:03:20

In reply to Re: Nardil hypotension - any way to address it?, posted by atypical on October 1, 2009, at 15:54:18

> I feel for you Pete! I was lucky in that most side effects past on eventually when I was on 75mg. Do you think there is any way to reduce your dose down to 67.5mg or to divide the dose up three times a day rather than two? Or was the dizzy/blurryvision, etc. happening at lower doses too?

How long did it take for the side-effects to pass? I've been on 75mg for about 4 weeks now, having first started Nardil 9 weeks ago.
Bit scared to reduce the dose in any way shape or form to be honest. I'm nowhere near 100% as it is (not that I think 100% remission is feasible) and being like I was before doesn't bear thinking about. I am willing to try splitting the dose up though. Not sure how much difference it'll make but it's worth a whirl.
I can't remember when the side-effects started to be honest. I do know that they weren't happening early on. Maybe they started around when I went up to 60mg? Not sure.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:pedr thread:919283
URL: http://www.dr-bob.org/babble/20091001/msgs/919293.html